# SDR CALA2016070895510

- Difficulty date: July 2, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 104,298 hours, 12,302 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT INOPERATIVE AT SEAT 7 JK.   FOUND LIGHT ASSY DISCONNECTED AND CONNECTED IT. OPS CHECKED OK.
